International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 100

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016


Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj


Abstract: The objective of this paper is to obtain an upper bounded to the second Hankel determinant $|a_{p+1}a_{p+3}-a_{p+2}^2|$ for $alpha-$ spiral starlike and convex $alpha-$ spiral function of $f$ and using Teoplitz determinants.


Keywords: Analytic functions, multivalent functions, $alpha-$ spiral starlike functions, convex $alpha-$ spiral function, upper bound, second hankel functional, positive real function, Toeplitz determinants


Edition: Volume 5 Issue 4, April 2016,


Pages: 2029 - 2034


How to Cite this Article?

M. Elumalai, C. Selvaraj, "Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV163086, Volume 5 Issue 4, April 2016, 2029 - 2034

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Analytic functions'

Downloads: 104

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1657 - 1663

On Sandwich Theorem for Certain Subclasses of Symmetric Analytic Functions Associated with Noor Integral Operator

C. Selvaraj, T. R. K. Kumar

Share this Article

Downloads: 125

Research Paper, Mathematics, Iraq, Volume 3 Issue 9, September 2014

Pages: 253 - 258

On Differential Sandwich Theorems of Analytic Functions Defined by Generalized Integral Operator

Waggas Galib Atshan, Faiz Jawad Abdulkhadim

Share this Article

Similar Articles with Keyword 'upper bound'

Downloads: 116

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2469 - 2471

Representation of Projection Operators on Fractal Measures in Weighted Modulation Spaces

Deepak Kartikey, Dr. S. S. Pandey

Share this Article

Downloads: 120

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 569 - 570

Construction of Upper Bound of Minimum Weight of An Even Formally Self Dual Code Over GF(4)

Dr. Mary Jansi Rani, J. Princivishvamalar, K. Abinaya Priya

Share this Article

Similar Articles with Keyword 'Analytic'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 10, October 2021

Pages: 240 - 246

Thermal Instability of Visco-Elastic Rivlin-Ericksen Nanofluid Layer under the Effect of Magnetic Field

Deepak Kapil, Sudhir Kumar Pundir, Rimple Pundir

Share this Article

Downloads: 3

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 911 - 915

On Moderate Fuzzy Analytic Hierarchy Process Pairwise Comparison Model

G. Marimuthu, Dr. G. Ramesh

Share this Article

Similar Articles with Keyword 'functions'

Downloads: 49

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'alpha'

Downloads: 67

Research Paper, Mathematics, Canada, Volume 10 Issue 1, January 2021

Pages: 337 - 341

Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial

K Kobindarajah

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 1129 - 1131

A New Membership Function on Hexagonal Fuzzy Numbers

K. Dhurai, A. Karpagam

Share this Article

Similar Articles with Keyword 'spiral'

Downloads: 116

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Downloads: 124

Research Paper, Mathematics, India, Volume 2 Issue 6, June 2013

Pages: 419 - 420

Gravitational Spiral Waves

Pradeep Kumar

Share this Article

Similar Articles with Keyword 'starlike'

Downloads: 107

Research Paper, Mathematics, Iraq, https://www.ijsr.net/issue.php?edition=Volume%203%20Issue%208,%20August%20201

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2043 - 2049

On a New Subclass of Harmonic Meromorphic Functions

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Similar Articles with Keyword 'convex'

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Share this Article

Similar Articles with Keyword 'function'

Downloads: 49

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'upper'

Downloads: 90

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1043 - 1052

Generalization of Rough Set Theory Using a Finite Number of a Finite d. g.s

Y. Y. Yousif, S. S. Obaid

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1984 - 1985

On Fuzzy Weakly ?-continuous Multifunction

Saurabh Saxena

Share this Article

Similar Articles with Keyword 'bound'

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Downloads: 5 | Weekly Hits: ⮙2 | Monthly Hits: ⮙3

Research Paper, Mathematics, Kenya, Volume 10 Issue 6, June 2021

Pages: 126 - 131

Modified Navier-Stokes Equation for Incompressible Fluid Impacts

Hagai Amakobe James

Share this Article

Similar Articles with Keyword 'second'

Downloads: 147

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 887 - 888

Relation between the Highest Common Factor (HCF), Least Common Multiple (LCM) and Common Ratio of Geometric Progression (G.P) [For Finite Number of Terms]

Chirag Gupta

Share this Article

Downloads: 1

Research Paper, Mathematics, Zambia, Volume 10 Issue 6, June 2021

Pages: 1376 - 1383

Pell-Lucas Series Solution for Fredholm Integral Equations of the Second Kind

Lukonde Peter Alpha

Share this Article

Similar Articles with Keyword 'hankel'

Downloads: 102

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 801 - 805

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers Model

Hanan F. Qasim, Ghada H. Ibraheem

Share this Article

Downloads: 119 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Dissertation Chapters, Mathematics, Oman, Volume 9 Issue 3, March 2020

Pages: 1566 - 1569

The Consequence of the Analytic Continuity of Zeta Function Subject to an Additional Term and a Justification of the Location of the Non-Trivial Zeros

Jamal Y. Mohammad Salah

Share this Article

Similar Articles with Keyword 'functional'

Downloads: 2 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1107 - 1111

Mathematical Model on Reliability with Three Units

Dr. Shruti Rani

Share this Article

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Similar Articles with Keyword 'positive'

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Masters Thesis, Mathematics, Philippines, Volume 10 Issue 7, July 2021

Pages: 698 - 709

Critical Thinking, Mathematical Dispositions, and Metacognitive Awareness of Students: A Causal Model on Performance

Adolf O. Odani, Raul C. Orongan

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 7, July 2021

Pages: 1206 - 1209

Markov Model for Distinguishing COVID-19 Positive and Negative Persons

Dr. Rajalekshmi .V .G

Share this Article

Similar Articles with Keyword 'real'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 36

Research Paper, Mathematics, Zambia, Volume 10 Issue 2, February 2021

Pages: 1590 - 1598

Pre-School Teacher Subject Matter Knowledge for Teaching Informal Geometry: A Pilot Study

Getrude Chimfwembe- Gondwe, Bentry Nkhata

Share this Article

Similar Articles with Keyword 'Toeplitz'

Downloads: 113

Research Paper, Mathematics, Sudan, Volume 4 Issue 10, October 2015

Pages: 921 - 922

Conditions of Boundedness and Compactness Sum of Operators on Weighted Berman Space

Eltigani Ismail Hassan

Share this Article

Downloads: 121 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Sudan, Volume 5 Issue 1, January 2016

Pages: 405 - 411

Compact Toeplitz Operators on pluriharmonic Bergman spaces

OSMAN ABDALLAH ADAM OSMAN

Share this Article
Top